# SDR SWAA2021081715449

- Difficulty date: March 12, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N8569Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36954
- Aircraft time: 6,861 hours, 3,016 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1' CRACK/DAMAGE UNDERSIDE OF #6 FLAP TRACK FAIRING TAIL CONE. / REMOVED & REPLACED #6 FLAP TRACK FAIRING TAILCONE IAW BOEING 737 AMM 27-51-18
